# SDR CALA2024013000255

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 328 APPROX LBL 11 FLOOR SUPPORT HAS CORROSION. REMOVED DAMAGE AND REPAIRED UPPER FLANGE CHORD ON MAIN CABIN AT STA 328 LBL1-LBL63 IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4135 NR 36517 WORK ACP BY MECH V940623 INSP BY AQC004
